# SDR 97ZZZX4831

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6335
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174078010
- Condition: Leaks
- Location: Start Drain
- Part time: 831 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRAIN VALVE LEAKS AT SEAMS.
